# SDR UPS05844506

- Difficulty date: April 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SEVERE CORROSION ON FRAME/ANGLE AT FS 380 (LONGERON) LBL 33.  REMOVED CORROSION ON LONGERON AND FOUND OUT OF LIMITS IAW DC-8 SRM 51-1-8.  INSTALLED LONGERON SPLICE FITTING IAW DC-8 SRM 51-1-20D.
